# SDR SWAA2024021346663

- Difficulty date: January 30, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 60,213 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER FWD CARGO FWD SCUFF PLATE CRACKED REF TTG8Q00R6V17 CORRECTION NOTE REF TO TTG8Q00R7WMD<[01] RECEIVED REPAIRED FORWARD CORNER SCUFF PLATE PN 143A8331-3 FROM JL WELDING REF WO 16523 & OREDER# 414492.;[02] VERIFIED RECEIVED
